Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 82, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 7, 2014, 4:24 AM CST. It took effect at Dec 7, 2014, 12:00 PM CST. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2014, 4:24 AM CST (10:24 UTC)
- In effect from
- Dec 7, 2014, 12:00 PM CST
- Expired
- Dec 9, 2014, 9:12 PM CST
- In force
- 57 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
619 WHUS73 KGRB 071024 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CST SUN DEC 7 2014 ...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED TO DEVELOP TODAY... .SOUTH WINDS WILL INCREASE TODAY...AHEAD OF A WEATHER SYSTEM TRACKING EAST FROM THE NORTHERN PLAINS. GUSTY SOUTH WINDS WILL CONTINUE TONIGHT INTO MONDAY MORNING...THEN WINDS WILL DIMINISH MONDAY AFTERNOON AS A PACIFIC FRONTAL SYSTEM SWEEPS ACROSS THE REGION. LMZ521-522-071830- /O.NEW.KGRB.SC.Y.0082.141207T1800Z-141208T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 424 AM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 PM CST MONDAY. * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH EARLY MONDAY. * WAVES...THE HIGHEST WAVES...3 TO 5 FEET...ARE EXPECTED TO OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-071830- /O.NEW.KGRB.SC.Y.0082.141207T1800Z-141209T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 424 AM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST MONDAY. * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON...WITH SPEEDS TO 30 KNOTS TONIGHT THROUGH EARLY MONDAY. * WAVES...THE HIGHEST WAVES...5 TO 8 FEET...ARE EXPECTED TO OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
11 follow-up statements
585 WHUS73 KGRB 071600 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CST SUN DEC 7 2014 ...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED TO DEVELOP TODAY... .SOUTH WINDS WILL INCREASE TODAY...AHEAD OF A WEATHER SYSTEM TRACKING EAST FROM THE NORTHERN PLAINS. GUSTY SOUTH WINDS WILL CONTINUE TONIGHT INTO MONDAY MORNING...THEN WINDS WILL DIMINISH MONDAY AFTERNOON AS A PACIFIC FRONTAL SYSTEM SWEEPS ACROSS THE REGION. LMZ521-522-080000- /O.CON.KGRB.SC.Y.0082.141207T1800Z-141208T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1000 AM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH EARLY MONDAY. * WAVES...THE HIGHEST WAVES...4 TO 7 FEET...ARE EXPECTED TO OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-080000- /O.CON.KGRB.SC.Y.0082.141207T1800Z-141209T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1000 AM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON...WITH SPEEDS TO 30 KNOTS TONIGHT THROUGH EARLY MONDAY. * WAVES...THE HIGHEST WAVES...5 TO 8 FEET...ARE EXPECTED TO OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
139 WHUS73 KGRB 072145 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CST SUN DEC 7 2014 ...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED TO DEVELOP TODAY... .SOUTH WINDS WILL INCREASE TODAY...AHEAD OF A WEATHER SYSTEM TRACKING EAST FROM THE NORTHERN PLAINS. GUSTY SOUTH WINDS WILL CONTINUE TONIGHT INTO MONDAY MORNING...THEN WINDS WILL DIMINISH MONDAY AFTERNOON AS A PACIFIC FRONTAL SYSTEM SWEEPS ACROSS THE REGION. LMZ521-522-080545- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141208T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 345 PM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH EARLY MONDAY. * WAVES...THE HIGHEST WAVES...4 TO 7 FEET...ARE EXPECTED TO OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-080545- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141209T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 PM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON...WITH OCCASIONAL GUSTS APPROACHING 35 KNOTS TONIGHT THROUGH EARLY MONDAY. * WAVES...THE HIGHEST WAVES...5 TO 8 FEET...ARE EXPECTED TO OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
894 WHUS73 KGRB 080322 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CST SUN DEC 7 2014 ...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED TO DEVELOP TODAY... .SOUTH WINDS WILL INCREASE TODAY...AHEAD OF A WEATHER SYSTEM TRACKING EAST FROM THE NORTHERN PLAINS. GUSTY SOUTH WINDS WILL CONTINUE TONIGHT INTO MONDAY MORNING...THEN WINDS WILL DIMINISH MONDAY AFTERNOON AS A PACIFIC FRONTAL SYSTEM SWEEPS ACROSS THE REGION. LMZ521-522-081130- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141208T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 922 PM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH EARLY MONDAY. * WAVES...THE HIGHEST WAVES...4 TO 7 FEET...ARE EXPECTED TO OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-081130- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141209T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 922 PM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON...WITH OCCASIONAL GUSTS APPROACHING 35 KNOTS TONIGHT THROUGH EARLY MONDAY. * WAVES...THE HIGHEST WAVES...5 TO 8 FEET...ARE EXPECTED TO OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
298 WHUS73 KGRB 081011 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CST MON DEC 8 2014 ...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH MID- DAY... .SOUTH WINDS AHEAD OF A WEATHER SYSTEM CROSSING THE REGION WILL RESULT IN WINDS AND WAVES HAZARDOUS TO SMALL CRAFT MUCH OF TODAY. WINDS WILL DIMINISH THIS AFTERNOON...THOUGH IT WILL TAKE LONGER FOR WAVES TO SUBSIDE...ESPECIALLY ON THE LAKE. LMZ521-522-081815- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141208T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 411 AM CST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THIS MORNING...BEFORE WINDS DIMINISH. * WAVES...WAVES OF 3 TO 5 FEET AREA EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-081815- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141209T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 AM CST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS MORNING...BEFORE WINDS START TO DIMINISH. * WAVES...WAVES OF 5 TO 8 FEET ARE EXPECTED THIS MORNING. WAVES WILL BEGIN TO DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
066 WHUS73 KGRB 081605 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CST MON DEC 8 2014 ...WAVES HAZARDOUS TO SMALL CRAFT THROUGH THE DAY... .WHILE WINDS HAVE VEERED SOUTHWEST AND BEGAN TO DIMINISH THIS MORNING...HAZARDOUS WAVES CONTINUE AND IT WILL TAKE MUCH OF THE DAY FOR THE WAVES TO SUBSIDE...ESPECIALLY ON THE LAKE. LMZ521-522-082100- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141208T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1005 AM CST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...SOUTHWEST WINDS WILL CONTINUE TO DIMINISH TO 10 TO 15 KNOTS BY MID DAY. * WAVES...WAVES OF 3 TO 5 FEET WILL SUBSIDE BY LATE AFTERNOON TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-090015- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141209T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1005 AM CST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTHWEST WINDS WILL CONTINUE TO DIMINISH TO 10 TO 15 KNOTS BY MID-DAY * WAVES...WAVES OF 4 TO 7 FEET ARE EXPECTED BEFORE SLOWLY DIMINISHING THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
416 WHUS73 KGRB 082046 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CST MON DEC 8 2014 ...WAVES HAZARDOUS TO SMALL CRAFT CONTINUE AND WINDS WILL INCREASE AGAIN TONIGHT... .WHILE WINDS HAVE DIMINISHED TODAY...HAZARDOUS WAVES CONTINUE...ESPECIALLY ON THE LAKE. WINDS TONIGHT WILL VEER NORTHWESTERLY AND INCREASE AGAIN TO LEVELS HAZARDOUS TO SMALL CRAFT. WINDS AND WAVES WILL SLOWLY DIMINISH THROUGH THE DAY TOMORROW. LMZ521-522-541>543-090500- /O.EXT.KGRB.SC.Y.0082.000000T0000Z-141210T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 246 PM CST MON DEC 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY... * WINDS...SOUTHWEST WINDS AT 10 TO 15 KNOTS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS OVERNIGHT AND TOMORROW MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE OVER LAKE MICHIGAN. * WAVES...WAVES OF 3 TO 5 FEET WILL SUBSIDE BY LATE AFTERNOON TO 2 TO 4 FT...BUT WILL INCREASE AGAIN TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
589 WHUS73 KGRB 090317 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CST MON DEC 8 2014 ...GUSTY WINDS AND LARGE WAVES TO RETURN OVERNIGHT... .WINDS WILL VEER NORTHWESTERLY BEHIND A COLD FRONT AND INCREASE ALONG WITH BUILDING WAVES TO LEVELS HAZARDOUS TO SMALL CRAFT. WINDS AND WAVES WILL CONTINUE AT HIGH LEVELS TOMORROW...DIMINISHING SLOWLY INTO THE EVENING. LMZ521-522-541>543-091130- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141210T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 917 PM CST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WINDS...WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS LATE TONIGHT AND TOMORROW MORNING. FREQUENT GUSTS UP TO 30 KTS ARE EXPECTED AND EVEN SUSTAINED WINDS MAY APPROACH 30 KTS OVER PARTS OF LAKE MICHIGAN. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
328 WHUS73 KGRB 090953 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CST TUE DEC 9 2014 ...GUSTY WINDS NORTH WINDS EXPECTED THROUGH EARLY EVENING... .HIGH PRESSURE BUILDING TOWARD THE REGION WILL RESULT IN GUSTY NORTH WINDS TODAY. WINDS WILL BEGIN TO DIMINISH THIS EVENING AS THE HIGH SETTLES INTO THE AREA. LMZ521-522-541>543-091800- /O.EXT.KGRB.SC.Y.0082.000000T0000Z-141210T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 353 AM CST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS...NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY THROUGH EARLY THIS EVENING. FREQUENT GUSTS UP TO 30 KNOTS ARE EXPECTED...AND SUSTAINED WINDS COULD EVEN APPROACH 30 KNOTS OVER PARTS OF LAKE MICHIGAN. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET EARLY TODAY...THEN CONTINUE THROUGH EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
511 WHUS73 KGRB 091616 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CST TUE DEC 9 2014 ...GUSTY WINDS NORTH WINDS EXPECTED THROUGH EARLY EVENING... .HIGH PRESSURE BUILDING TOWARD THE REGION WILL RESULT IN GUSTY NORTH WINDS TODAY. WINDS WILL BEGIN TO DIMINISH THIS EVENING AS THE HIGH SETTLES INTO THE AREA. LMZ521-522-541>543-100030- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141210T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1016 AM CST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED...WITH SOME GUSTS TO AROUND 30 KNOTS NEAR DEATHS DOOR ARE EXPECTED TODAY. NORTH WINDS WILL THEN GRADUALLY DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. * WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH THIS AFTERNOON...THEN GRADUALLY SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
309 WHUS73 KGRB 092146 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CST TUE DEC 9 2014 ...GUSTY WINDS NORTH WINDS EXPECTED THROUGH EARLY EVENING... .HIGH PRESSURE BUILDING TOWARD THE REGION WILL RESULT IN GUSTY NORTH WINDS THROUGH THIS EVENING. WINDS WILL BEGIN TO DIMINISH AS THE HIGH SETTLES INTO THE AREA. LMZ521-522-541>543-100400- /O.CON.KGRB.SC.Y.0082.000000T0000Z-141210T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 346 PM CST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED. NORTH WINDS WILL THEN GRADUALLY DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. * WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH THIS AFTERNOON... THEN GRADUALLY SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
666 WHUS73 KGRB 100312 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CST TUE DEC 9 2014 ...WINDS HAVE SLOWLY SUBSIDED... LMZ521-522-541>543-100415- /O.CAN.KGRB.SC.Y.0082.000000T0000Z-141210T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 912 PM CST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 4:07 AM CST, 17 minutes earlier.
Area forecast discussion, Dec 7, 4:07 AM CST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CST SUN DEC 7 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 400 AM CST SUN DEC 7 2014 SOME SNOW TONIGHT INTO MONDAY...THEN QUIET WEATHER WITH TEMPERATURES NEAR OR A LITTLE ABOVE NORMAL FOR THE REST OF THE WORK WEEK. EVEN WARMER NEXT WEEKEND. VERY STABLE LARGE SCALE PATTERN SETTING UP INVOF NOAM. THE DOMINANT FEATURE WL BE STG NEGATIVE UPR HEIGHT ANOMALY OVER THE ERN PAC ARND 150W. DOWNSTREAM...A POSITIVE HEIGHT ANOMALY WL EVOLVE INVOF WRN ONTARIO. GIVEN THE LONG WAVELENGTH BETWEEN THESE FEATURES...THE FLOW ACRS NOAM WL TEND TO SPLIT. THIS IS A MILD AND FAIRLY QUIET EARLY WINTER PATTERN. IT LOOKS LIKE THE ONLY OPPORTUNITY FOR PCPN WL BE WITH THE SYSTEM CROSSING THE AREA TNGT/MON. SO PCPN AMNTS SHOULD END UP BLO NORMAL FOR THE 7 DAY PERIOD. DAYTIME HIGH TEMPS DURING THE WORK WEEK WL HAVE SOME VARIATION FM DAY TO DAY...BUT SHOULD PRIMARILY BE NEAR OF A LITTLE ABV NORMAL. NIGHTS WITH CLR SKIES AND LGT WINDS COULD STILL GET QUITE COLD...ESP IN AREAS WITH LINGERING DEEP SNOWCOVER. EVEN MILDER WEATHER...WITH TEMPERATURES 10-15F DEG ABOVE NORMAL IS LIKELY NEXT WEEKEND. && .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 400 AM CST SUN DEC 7 2014 STG SHRTWV THAT WAS CROSSING MT EARLY THIS MORNING WILL SWEEP EWD ACRS THE STATE LATE TNGT/MON. A BAND OF PCPN IS EXPECTED TO ACCOMPANY THE FEATURE. TEMPS ARND 850 MB PROGGED TO EDGE ABV FZG OVER THE SRN/SERN PART OF THE FCST AREA TNGT. FCST SOUNDINGS FM THE VARIOUS MODELS IN PRETTY GOOD AGREEMENT IN COOLING TEMPS ALOFT AS LIFT STRENGTHENS...WITH SOUNDINGS SUFFICIENTLY COOL AND MOIST ALOFT FOR ALL SNOW AS THE STRONGEST LIFT MVS THROUGH AND THE BULK OF THE PCPN OCCURS. CARRIED CHC OF MIXED PCPN OVER JUST THE SE PART OF THE FCST AREA FOR AN HR OR TWO AN THE EXPECTED ONSET OF PCPN...THEN SWITCHED TO ALL SNOW WITH THE MAIN PCPN BAND. ON MONDAY...MID-LVL MOISTURE GETS STRIPPED OUT IN THE WAKE OF THE MAIN BAND...LEAVING A TEMPERATURE PROFILE FAVORABLE FOR DZ/FZFZ /DEPENDING ON THE SFC TEMP/. WENT WITH SW/L/ZL AS THE PCPN TYPE ACRS THE AREA IN THE WAKE OF THE MAIN SNOW BAND. MODEL FCST SOUNDINGS FAVOR L/ZL. BUT MID-LVL LAPSE RATES ARE FAIRLY STEEP AND SMALLER SCALE VORTS EMBEDDED WITH THE LARGER SCALE TROF WL BE SWINGING ACRS THE AREA DURING THE DAY...SO PCPN COULD BECOME CONVECTIVE. CONVECTIVE PCPN WOULD BE MORE LIKELY TO EXTEND INTO TEMPS COLD ENOUGH FOR ICE CRYSTAL FORMATION...AND HENCE PCPN WOULD FALL AS SNOW SHOWERS. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 400 AM CST SUN DEC 7 2014 THE END OF THE SNOW EVENT THAT BEGAN IN THE SHORT TERM IS THE MAIN CONCERN DURING THIS PART OF THE FORECAST. OTHERWISE...THE WEATHER LOOKS PRETTY QUIET INTO THE START OF NEXT WEEKEND. KEPT A SLIGHT CHANCE OF SNOW IN THE EAST...AND A CHANCE ACROSS PART OF DOOR COUNTY...MONDAY EVENING AS A MID LEVEL TROUGH AXIS CLEARS WISCONSIN TO THE EAST AND A WEAKENING SURFACE LOW CONTINUES TO MOVE AWAY FROM THE STATE. FLOW AT 850MB SHIFTS MORE TO THE NORTH MONDAY NIGHT SO HAVE LAKE EFFECT SNOW SHOWERS GOING FOR NORTH CENTRAL WISCONSIN...THOUGH DELTA T VALUES DO NOT LOOK VERY IMPRESSIVE. KEPT QPF AND SNOW TOTALS LOW FOR THIS REASON. SNOWFALL SHOULD GENERALLY BE AN INCH OR LESS. WARM ADVECTION AT 850MB...SURFACE HIGH PRESSURE...AND A MID LEVEL RIDGE MAKING THEIR WAY INTO THE STATE SHOULD BRING ANY LAKE EFFECT SNOW SHOWERS TO AN END BY MIDDAY ON TUESDAY. THE HIGH AND MID LEVEL RIDGE ACROSS THE WESTERN GREAT LAKES SHOULD KEEP THE FORECAST AREA DRY FOR THE REST OF THE FORECAST PERIOD. EXPECT NEAR NORMAL TEMPERATURES ON TUESDAY AND WEDNESDAY IN THE WAKE OF THE DEPARTING SURFACE SYSTEM. THE RIDGE OVER THE REGION AND SURFACE RETURN FLOW SHOULD BRING A WARMING TREND FOR THE REST OF THE WEEK AND INTO THE WEEKEND. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 400 AM CST SUN DEC 7 2014 FAIRLY GOOD FLIGHT CONDITONS EXPECTED TDA...AS MAINLY MIDDLE AND HIGH CLDS EXPECTED ACRS THE AREA. FCST MODELS HINT THAT LOWER CLD DECK COULD BEGIN TO FORM OVER N-C WI THIS AFTN...BUT THE PROBABILITY OF THAT HAPPENING DOES NOT SEEM VERY HIGH. DON/T PLAN TO INCLUDE IN 12Z TAFS UNLESS SOME DEVELOPMENT OF THE LOWER CLDS SHOWS UP ON OBS/STLT BEFORE ISSUANCE TIME. CIGS WL EDGE DOWN TNGT AS THE MAIN WX SYSTEM APPROACHES...THEN CIGS AND VSBYS WL LIKELY FALL SHARPLY INTO THE IFR OR LIFR CATEGORY AS THE MAIN SNOW BAND MOVES THROUGH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MG AVIATION.......SKOWRONSKI
Hazardous weather outlook, Dec 7, 4:12 AM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 412 AM CST SUN DEC 7 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 412 AM CST SUN DEC 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS TRAVEL CONDITIONS ARE LIKELY TO DEVELOP TONIGHT AS A BAND OF SHOW SHIFTS ACROSS THE AREA. THE SNOW SHOULD BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MID TO LATE EVENING...AND IN THE EAST AFTER MIDNIGHT. A LITTLE SLEET OR FREEZING RAIN COULD OCCUR AT THE ONSET OF PRECIPITATION IN EAST- CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS TRAVEL CONDITIONS WILL PERSIST FOR THE MONDAY MORNING COMMUTE. THE SNOW BAND SHOULD EXIT EASTERN WISCONSIN BY MID- MORNING...WITH OCCASIONAL DRIZZLE OR FREEZING DRIZZLE AND SCATTERED SNOW SHOWERS LINGERING IN ITS WAKE. A TOTAL SNOW ACCUMULATION OF 1 TO 2 INCHES IS EXPECTED OVER THE PERIOD SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-081200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 412 AM CST SUN DEC 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SKOWRONSKI/MG
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.